# SDR SCNA96391

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spool Bolt
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CENTER PIT AFT LATCH SPOOL MOUNT HAS CORROSION AT SPOOL MOUNT BOLT INNER SURFACE.  REMOVED CORROSION BY OVERSIZING HOLES TO 1.089 DIAMETER.  FABRICATED SLEEVE FROM 17-4 AND CADMIUM PLATED IN ACCORDANCE WITH SRM 52-10-00, FIGURE 9.
